# SDR HNAA2022022300105

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 41,993 hours, 37,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E900517 - FUSELAGE SKIN HAS 2 POSSIBLE CRACKS AT FRAME 77 BETWEEN STRINGERS 05R AND 07R .... REPAIRED FUSELAGE SKIN CRACK AT FRAME 77 BETWEEN STRINGERS 06R AND 07R IAW PIEDMONT EO1-53-22-0025. ONE AREA NOT FOUND TO BE CRACKED, SEE TASK #1.
